Web of Science: 5 citations, Scopus: 5 citations, Google Scholar: citations
Liouvillian first integrals of quadratic-linear polynomial differential systems
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Valls, Clàudia (Instituto Superior Técnico (Lisboa). Departamento de Matemática)

Date: 2011
Abstract: For a large class of quadratic–linear polynomial differential systems with a unique singular point at the origin having non-zero eigenvalues, we classify the ones which have a Liouvillian first integral, and we provide the explicit expression of them.
Note: Número d'acord de subvenció MINECO/MTM2008-03437
Note: Número d'acord de subvenció AGAUR/2009/SGR-410
Note: Agraïments: The second author has been partially supported by FCT through CAMGSD, Lisbon.
Rights: Tots els drets reservats.
Language: Anglès.
Document: article ; recerca ; submittedVersion
Subject: Invariant algebraic curves ; Darboux polynomials ; Quadratic systems ; Quadratic vector fields ; Liouvillian integrability
Published in: Journal of Mathematical Analysis and Applications, Vol. 379 (2011) , p. 188-199

DOI: 10.1016/j.jmaa.2010.12.033

16 p, 625.7 KB

The record appears in these collections:
Research literature > UAB research groups literature > Research Centres and Groups (scientific output) > Experimental sciences > GSD (Dynamical systems)
Articles > Research articles
Articles > Published articles

 Record created 2016-05-06, last modified 2019-02-03

   Favorit i Compartir